Georgia, 2020

Hail and Damaging Winds in Georgia, June 28 to 30, 2020

June 28 to 30, 2020 · NWS FFC · 13 events in 10 counties and zones

Strong diurnal heating and ample low-level moisture resulted in a moderately unstable atmosphere, producing isolated severe thunderstorms each afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$38,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Strong diurnal heating and ample low-level moisture resulted in a moderately unstable atmosphere, producing isolated severe thunderstorms each afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 28, 6:41 PM EST, 44 minutes earlier.

Area forecast discussion, Jun 28, 6:41 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
741 PM EDT Sun Jun 28 2020

...00Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 312 PM EDT Sun Jun 28 2020/

..Afternoon Area Forecast Discussion for Sunday, June 28...

SHORT TERM /Tonight through Monday Night/...

While some initial isolated convection has triggered in parts of
north GA, the main focus continues to be on potential for more
organized quasi-linear convective cluster this afternoon into
evening given ridge rider setup. Current wave of storms
propagating across TN has some CAM solution support to make it's
way into portions of north GA. The instability axis is in a
favorable orientation to this wave for a continued track into the
northern CWA as well. The Day 1 SPC Outlook update did also expand
the Marginal Risk into the far north and east accordingly to this
potential. Made some increased pop adjustments to go a bit later
in the north and east.

Some enhanced moisture and possible weak upper impulse influence
keeps some lingering pops across far north GA overnight and then
the upper ridge is progged to dampen some for Monday afternoon so
again have some chance pops in the northern majority and slight
farther south for mostly diurnally driven showers and storms.

Temps look to increase to above climo for Monday with most areas
above 90 and with eastern central GA progged to get into the mid
90s, resultant heat indices could make it in the low 100s. For now
look a few degrees below heat advisory criteria so not planning
on issuing but will need to monitor if future updates trend
warmer.

Baker

LONG TERM /Tuesday through Sunday/...

A cut off low will be spinning to the northeast of the area on
Tuesday as part of a larger Omega block over the CONUS. Viewing
the dynamic tropopause within the models reveals several smaller
cyclonic features that are trapped under the larger ridge within
the Omega block which are providing some lift due to CVA as they
move about. Moving forward, the cut-off low should absorb into the
flow but may leave behind a separate cut-off which may merge with
one of the cyclonic features along the dynamic tropopause just to
the west of our region. The net result of all this will be a very
wet forecast through the long term. PWAT values are forecast to
remain above 1.5 through the entirety of the long term, and with
an impulse to the west of the area, plenty of lift and moisture
should continue to overspread the CWA and provide plenty of
chances for afternoon and evening thunderstorms. Generally went
with the blend, as exact details of how these afternoons and
evenings play out will be best left to mesoscale models.

One benefit of the cut-off and consistent cloud cover and
associated precipitation will be to reduce afternoon high
temperatures somewhat. While highs will be in the upper 80s all
the way to upper 90s in central GA on Tuesday, afternoon high are
expected to come down a few degrees across the state moving
forward. The humidity will not be leaving any time soon, however,
as dewpoints are expected to remain in the 70s throughout the
forecast period.

Lusk

&&

.AVIATION...
00Z Update...
VFR conditions are largely expected to prevail through the
forecast period, though brief MVFR is possible at CSG after 11-13z
Monday. While shra/tsra coverage this evening is limited, highest
potential for impacts through 02z is at CSG before coverage is
expected to diminish further. Additional scattered shra/tsra is
possible Monday afternoon, primarily at ATL/AHN area sites. Winds
will remain westerly 3-6kts overnight increasing to around 10 kts
Monday with gusts 15-18kts possible.

//ATL Confidence...00Z Update...
Medium on evening convective coverage and morning MVFR potential
at CSG.
High on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  93  73  92 /  30  30  20  60
Atlanta         73  91  73  89 /  20  30  20  60
Blairsville     67  84  67  83 /  40  40  30  60
Cartersville    71  91  71  89 /  30  40  20  60
Columbus        74  93  75  91 /  20  20  10  60
Gainesville     73  89  72  88 /  30  30  20  60
Macon           74  95  74  92 /  20  20  10  50
Rome            72  91  72  89 /  30  40  30  60
Peachtree City  72  91  72  89 /  20  30  20  60
Vidalia         76  96  76  96 /  20  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Lusk
AVIATION...RW
Hazardous weather outlook, Jun 28, 10:49 AM EST, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1149 AM EDT Sun Jun 28 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1149 AM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected to develop this
afternoon, mainly impacting north Georgia. Strong storms will be
possible with gusty winds, small hail, frequent lightning and
heavy rainfall as the primary concerns. Some severe storms could
impact northeast Georgia with damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 28, 1:38 PM EST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Sun Jun 28 2020

GAZ005-006-281915-
Murray GA-Fannin GA-
238 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 315 PM EDT...

At 237 PM EDT...a strong thunderstorm was near Cohutta Wilderness, or
15 miles northeast of Chatsworth...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cohutta Wilderness, Colwell and Jones Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8443 3496 8441 3488 8445 3489 8467
      3499 8468
TIME...MOT...LOC 1837Z 268DEG 20KT 3496 8464

WIND...40MPH
Special weather statement, Jun 28, 2:13 PM EST, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sun Jun 28 2020

GAZ006>009-014>016-281945-
Gilmer GA-Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
313 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
UNION...TOWNS...NORTHERN WHITE...LUMPKIN AND FANNIN COUNTIES UNTIL
345 PM EDT...

At 313 PM EDT...a line of strong thunderstorms was along a line
extending from near Ivy Log to Mountaintown...and moving southeast at
25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Ellijay, Blue Ridge, Blairsville, Young Harris, East
Ellijay, Helen, Morganton, Suches, Unicoi State Park, Amicalola Falls
State Park, Robertstown, Blue Mountain Shelter, Gumlog, Jones Creek,
Fausett Lake, Pisgah, Mineral Bluff, Cherry Log and Stover Creek
Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3486 8366 3482 8365 3480 8368 3476 8363
      3441 8426 3447 8426 3447 8432 3456 8435
      3455 8445 3476 8464 3478 8464 3482 8458
      3486 8462 3499 8424 3499 8390
TIME...MOT...LOC 1913Z 309DEG 20KT 3495 8402 3476 8455

WIND...40MPH
Special weather statement, Jun 28, 2:47 PM EST, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sun Jun 28 2020

GAZ006>009-013>016-023-024-282015-
Gilmer GA-Hall GA-Banks GA-Dawson GA-Union GA-Towns GA-Pickens GA-
White GA-Lumpkin GA-Fannin GA-
347 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHERN HALL...NORTHERN
BANKS...DAWSON...UNION...TOWNS...PICKENS...WHITE...LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT...a line of strong thunderstorms was along a line
extending from Titus to near Tails Creek...and moving southeast at 35
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Jasper, Cleveland, Dawsonville, Ellijay, Blue Ridge,
Hiawassee, Blairsville, Nelson, Young Harris, Clermont, East Ellijay,
Helen, Morganton, Talking Rock, Suches, Unicoi State Park, Dougherty,
Amicalola Falls State Park and Robertstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3495 8355 3488 8366 3480 8368 3474 8362
      3465 8366 3455 8362 3451 8367 3445 8363
      3445 8362 3449 8354 3448 8345 3433 8413
      3433 8426 3438 8426 3438 8444 3467 8466
      3473 8466 3480 8460 3499 8384 3499 8356
TIME...MOT...LOC 1946Z 298DEG 29KT 3495 8363 3472 8459

WIND...40MPH
Special weather statement, Jun 28, 4:29 PM EST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Sun Jun 28 2020

GAZ006>008-014-015-282200-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
529 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
SOUTHWESTERN UNION...WESTERN LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 600 PM EDT...

At 529 PM EDT...a line of strong thunderstorms was along a line
extending from near Pisgah to Ellijay...and moving east at 20 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Ellijay, East Ellijay, Amicalola Falls State Park,
Margret, Camp Merrill, Dial, Springer Mountain Shelter, Len Foote
Hike Inn, Cartecay, Pisgah, Black Gap Shelter, Mountaintown, Stover
Creek Shelter, Hawk Mountain Shelter, Nimblewill, Roy, Gaddistown and
Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8397 3454 8434 3456 8435 3456 8437
      3455 8437 3455 8442 3456 8443 3455 8443
      3455 8446 3474 8465 3477 8463 3479 8409
TIME...MOT...LOC 2129Z 279DEG 18KT 3469 8425 3469 8450

WIND...40MPH
Special weather statement, Jun 28, 6:51 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Sun Jun 28 2020

GAZ090-102-290015-
Chattahoochee GA-Stewart GA-
751 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE AND STEWART
COUNTIES UNTIL 815 PM EDT...

At 749 PM EDT...a line of strong thunderstorms was along a line
extending from near Seale to near Lugo...and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lumpkin, Cusseta, Richland, Fort Benning/lawson Army Air Fld,
Charles, Christopher, Westville, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Troutman, Omaha, Sanford, Eelbeck/West Fort
Benning, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8506
      3209 8504 3213 8506 3220 8496 3222 8498
      3222 8493 3225 8492 3226 8489 3233 8501
      3237 8498 3241 8488 3242 8477 3249 8473
      3252 8465 3223 8466 3217 8464 3193 8466
TIME...MOT...LOC 2349Z 250DEG 39KT 3224 8517 3196 8518

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 28, 7:25 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Sun Jun 28 2020

GAZ001>005-290100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
825 PM EDT Sun Jun 28 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
NORTHERN WALKER...DADE AND NORTHERN MURRAY COUNTIES UNTIL 900 PM
EDT...

At 825 PM EDT...a line of strong thunderstorms was along a line
extending from near McDonald to near Red Bank to Jasper...and moving
southeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Chatsworth, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
Crandall, Sumac, Blue Spring, Fairview, Beaverdale, Chattanooga
Valley, Hooker and Cloudland Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8484 3481 8467 3474 8556 3498 8560
TIME...MOT...LOC 0025Z 302DEG 20KT 3506 8497 3506 8534 3504 8561

HAIL...0.75IN
WIND...50MPH

The radar

The Ft Rucker radar (KEOX), 90 km away, was scanning. The volume nearest the first event began at 00:23 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Stewart

When
June 28, 7:25 PM EST to 7:55 PM EST
Where
Stewart County, 0.18 mi WSW of Lumpkin to 1.46 mi ENE of Richland
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
32.049, -84.803

The public reported trees blown down from Lumpkin to Richland.

Thunderstorm Wind, Chattahoochee

When
June 28, 7:29 PM EST to 7:40 PM EST
Where
Chattahoochee County, 0.69 mi N of Gobblers Hill
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
32.290, -84.720

The Chattahoochee County 011 center reported a tree blown down along Firetower Road.

Thunderstorm Wind, Webster

When
June 28, 7:54 PM EST to 8:04 PM EST
Where
Webster County, 0.41 mi WSW of Preston
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.067, -84.536

The Webster County Emergency Manager reported a few trees blown down along Montgomery Street in Preston.

Thunderstorm Wind, Walker

When
June 29, 3:37 PM EST to 4:07 PM EST
Where
Walker County, 0.5 mi SW of Guild to 0.7 mi W of Catlett
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
34.626, -85.327

The Walker County 911 center reported a few trees blown down across the southeastern portion of the county from Martindale Road near South Long Hollow Road to Abney Drive at Highway 136 and Highway 95 at Shipp Road.

Thunderstorm Wind, Chattooga

When
June 29, 3:45 PM EST to 4:05 PM EST
Where
Chattooga County, 0.52 mi NNE of Mineral Springs to 0.29 mi NNE of West Summerville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
34.487, -85.477

The public reported a few trees blown down from LaFayette Street in Menlo to James Street in Summerville.

Thunderstorm Wind, Whitfield

When
June 29, 4:20 PM EST to 4:40 PM EST
Where
Whitfield County, 2.04 mi SW of Trickum to 2.35 mi ESE of Varnell
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
34.756, -85.100

The Whitfield County Emergency Manager reported a few trees blown down from west of Dalton near the intersection of LaFayette Highway and Old Ringgold Road to Old Praters Mill Road east of Varnell.

Thunderstorm Wind, Forsyth

When
June 29, 4:35 PM EST to 4:45 PM EST
Where
Forsyth County, 0.66 mi SSW of Cumming
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.191, -84.154

The public reported a tree blown down on Maple Valley Drive.

Thunderstorm Wind, Walker

When
June 30, 1:35 PM EST to 1:50 PM EST
Where
Walker County, 3.23 mi NNE of Reo
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.759, -85.089

The public reported a tree blown down and a backyard play set blown over on Robin Way.

Thunderstorm Wind, Whitfield

When
June 30, 1:40 PM EST to 2:10 PM EST
Where
Whitfield County, 2.12 mi ESE of Rocky Face to 0.41 mi ESE of Dalton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.784, -84.998

The Whitfield ounty Emergency Manager reported several trees blown down across Dalton.

Thunderstorm Wind, Meriwether

When
June 30, 2:16 PM EST to 2:30 PM EST
Where
Meriwether County, 1.54 mi N of Warm Spgs
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
32.902, -84.681

The Meriwether County Highway Department reported a tree blown down on Highway 85.

Thunderstorm Wind, Carroll

When
June 30, 2:45 PM EST to 2:55 PM EST
Where
Carroll County, 4.4 mi NNW of Villa Rica
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
33.785, -84.959

The public reported a tree blown down onto a boat at a home in the 200 block of Legion Lake Road.

Hail, Fulton

When
June 30, 3:45 PM EST to 3:55 PM EST
Where
Fulton County, 1.38 mi ESE of Atlanta
Measured
1 in hail
Reported by
Social Media
Coordinates
33.760, -84.379

A report was received over social media of hail the size of quarters around Andrew Young International Boulevard and Freedom Parkway.

Thunderstorm Wind, Webster

When
June 30, 4:20 PM EST to 4:50 PM EST
Where
Webster County, 5.12 mi WNW of Preston
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.100, -84.610

The Webster County Emergency manager reported trees and large branches blown down from Ponders Mill Road to Wilson Pond Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2020Every state in 2020This day in weather historyWarnings in Georgia, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 899680, 899681, 899682, 899684, 899685, 899686, 899687, 899688, 899689, 899690, 899691, 899679, 899692.